Weighted quadrature rules with binomial nodes

Document Type: research paper

Authors

1 Department of Mathematics, K.N.Toosi University of Technology

2 Department of Mathematics, K. N. Toosi University of Technology, Tehran, Iran

Abstract

In this paper, a new class of a weighted quadrature rule is represented as
-------------------------------------------- 
where  is a weight function,  are interpolation nodes,  are the corresponding weight coefficients and denotes the error term. The general form of interpolation nodes are considered as   that  and we obtain the explicit expressions of the coefficients  using the q-binomial theorem. We give an error analysis for the introduced formula and finally we illustrate its application with some numerical examples.

Keywords


Article Title [Persian]

انتگرال‌گیری عددی وزن‌دار با نقاط دوجمله‌ای

Authors [Persian]

  • محمد مسجدجامعی 1
  • محمدرضا بیکی 2
1 ﮔﺮوه ریاﺿﯽ، داﻧﺸﮕﺎه ﺻﻨﻌﺘﯽ ﺧﻮاﺟﻪ ﻧصِراﻟدین ﻃﻮسی، تهران، ایران
2 ﮔﺮوه ریاﺿﯽ، داﻧﺸﮕﺎه ﺻﻨﻌﺘﯽ ﺧﻮاﺟﻪ ﻧصِراﻟدین ﻃﻮسی، تهران، ایران
Abstract [Persian]

در این مقاله کلاس جدیدی از قوانین انتگرال‌گیری عددی ‎‎وزن‌دار به‎‎ شکل
 -----------------------------------------------
ارائه شده که در آن  یک تابع وزن مثبت‏،  نقاط درونیابی،  ضرایب وزنی و نهایتاً  جمله‌ی خطا می‌باشد. شکل کلی نقاط درونیاب به صورت در نظر گرفته شده که در آن   و با استفاده از قضیه‌ی -دوجمله‌ای فرم‌های صریحی برای وزن‌های   به‌دست می‌آوریم. ‎در ادامه به آنالیز خطای فرمول ‎معرفی‎‎‎‎ شده پرداخته و کاربرد آن را در قالب چند مثال عددی شرح می‌دهیم.

Keywords [Persian]

  • قوانین انتگرال‌گیری عددی ‏وزن‌دار
  • ‎‎نقاط دو جمله‌ای‎
  • قضیه‌ی -دوجمله‌ای‎
  • درونیابی نیوتن‎
  • چندجمله‌ای‌های گره
[1] W. Gautschi, Numerical Analysis: An Introduction, Birkhauser, Boston, 1997

 

[2] R. Koekoek, R. F. Swarttouw, The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue, Report no. 98–17, Technical Universiteit Delft, Faculty of Technical Mathematics and Informatics, Delft, 1998. Web site:

http://aw.twi.tudelft.nl/koekoek/aske

 

[3] M. Masjed-Jamei, A linear constructive approximation for integrable functions and a parametric quadrature model based on a generalization of Ostrowski-Grüss type inequalities. Electron. Trans. Numer. Anal. 38 (2011), 218–232

 

[4] M. Masjed-Jamei, A new type of weighted quadrature rules and its relation with orthogonal polynomials. Appl. Math. Comput. 188 (2007), no. 1, 154–165

 

[5] M. Masjed-Jamei, New error bounds for Gauss-Legendre quadrature rules. Filomat 28 (2014), no. 6, 1281–1293

 

[6] M. Masjed-Jamei, On constructing new interpolation formulas using linear operators and an operator type of quadrature rules.J. Comput. Appl. Math. 216 (2008), no. 2, 307–318

 

[7] M. Masjed-Jamei, Unified error bounds for all Newton-Cotes quadrature rules. J. Numer. Math. 23 (2015), no. 1, 67–80

 

[8] M. Masjed-Jamei, I. Area, Error bounds for Gaussian quadrature rules using linear kernels. Int. J. Comput. Math. 93 (2016), no. 9, 1505–1523

 

[9] M. Masjed-Jamei, M. Dehghan, A probabilistic model for quadrature rules. Appl. Math. Comput. 187 (2007), no. 2, 1520–1526

 

[10] M. Masjed-Jamei, G. V. Milovanović, Weighted Hermite quadrature rules, Electron. Trans. Numer. Anal. 45 (2016), 476 – 498

 

[11] G. V. Milovanović, A. S. Cvetković, Gaussian quadrature rules using function derivatives. IMA J.

Numer. Anal. 31 (2011), no. 1, 358–377

 

[12] G. V. Milovanović, A. S. Cvetković, Nonstandard Gaussian quadrature formulae based on operator values. Adv. Comput. Math. 32 (2010), no. 4, 431–486

 

[13] G. Mastroianni, G.V. Milovanović, Interpolation Processs: Basic Theory and Applications, Springer Monographs in Mathematics, Springer-Verlag, Berlin – Heidelberg, 2008